RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 3  


Convergence of Double Fourier Series of Functions from Symmetric Spaces
G. A. Akishev
323
Asymptotic Behavior of Eigenvalues of the Laplace Operator in Infinite Cylinders Perturbed by Transverse Extensions
V. V. Grushin
328
Quadratic Transformations and Guillera's Formulas for $1/\pi^2$
W. V. Zudilin
335
Singular Strictly Increasing Functions and a Problem on Partitions of Closed Intervals
I. S. Kats
341
Small set in a large box
E. Kopecká
348
On the Reverse Hölder Inequality
A. A. Korenovskii
361
On a Family of Conformally Flat Minimal Lagrangian Tori in $\mathbb CP^3$
A. E. Mironov
374
On the Multiplicative Properties Modulo $m$ of Numbers with Missing Digits
N. G. Moshchevitin, I. D. Shkredov
385
The $\pi$-$\pi$-Theorem for Manifold Pairs
Yu. V. Muranov, D. Repovš, M. Cencelj
405
The Mean-Value Theorem for Elliptic Operators on Stratified Sets
S. N. Oshchepkova, O. M. Penkin
417
Estimate of the Norm of the Lagrange Interpolation Operator in a Multidimensional Sobolev Space
A. I. Fedotov
427
On Weakly Quasipure Injective Groups
A. R. Chekhlov
434
On the Similarity of Matrices of Even Order
B. Z. Shavarovskii
448
Variational Problem with Degeneracy at the Boundary of the Interval
V. V. Shan'kov
464

Brief Communications
Approximation of $1/x$ by Polynomials on $[-1,-a]\cup[a,1]$
I. A. Privalov
472
On the Bott–Borel–Weil Theorem
A. V. Lebedev
474
Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments
V. P. Maslov
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019